# SDR AWXA200400615

- Difficulty date: May 30, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 56,151 hours, 35,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C33756
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK A .625 INCH CRACK WAS FOUND IN FUSELAGE SKIN AT LOWER AFT CORNER OF R-1 DOOR CUTOUT JUST ABOVE SCUFF PLATE, EMANATING FROM EDGE OF CUTOUT EXTENDING THROUGH FASTENER HOLE, BS 294, RBL 65, WL 210.  MAINTENANCE CUTOUT DAMAGE AT LOWER AFT CORNER OF R-1 DOOR CUTOUT; FABRICATED 2 EACH DOUBLERS (PLATES NR 2 & NR 5); INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-01 FIG 202.
